# SDR DALA2024102510408

- Difficulty date: October 21, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 139,434 hours, 20,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 UNDERSEAT AISLE LIGHT FELL OFF ROW 32C. CORRECTIVE ACTION: FOUND EMERGEMCY ESCAPE PATH LIGHT ASSY BROKEN OFF. FWD TO MEL 33 -51-03A. (6174646)
